# SDR CA071227001

- Difficulty date: December 24, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,004 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D1001921
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, CREW WERE UNABLE TO RETRACT FLAPS, STUCK AT 41 DEGREES. FLT CANCELLED AS A RESULT. EXPECT TO FERRY AC. CODES RETRIEVED: 1)FECU/BPSU 2)ETHER BPSU 3)WIRING,  AC RETRIEVED CODES, FORWARDED TO TECH. CARRIED OUT ACTION PLAN 168 AND ALL WIRING RANG OUT OK. FLAPS WERE CYCLED 5 TIMES IN HANGAR WITH NO FAULTS NOTED.  PERFORMED A LOW TEMP TORQUE CHECK OF THE ACTUATORS AND REPORT FAILED UNITS. TAIL 168 FLAP ACTUATOR FREEZE TORQUE CHECK COMPLETED AND RESULTS AS FOLLOWS: LT IB FLAP, IB ACT FAILED, C NR 5275305  LT IB FLAP, OB ACT PASSED  LT OB FLAP, IB ACT FAILED, C NR 5275306 LT OB FLAP, OB ACT FAILED, C NR 5275308  RT IB FLAP, IB ACT PASSED RT IB FLAP, OB ACT FAILED, C NR 5275305 RT OB FLAP, IB ACT FAILED, C NR 5275307 RT OB FLAP, OB ACT FAILED, C NR 5275309  ALL IB AND OB FLAP ACTUATORS REPLACED, SAFETIED AND RIGGED. A TEST FLIGHT IS SCHEDULED FOR TODAY. INFORMATION WILL BE UPDATED AS SOON AS IS AVAILABLE. (TC NR 20071227001)
